# SDR SIMA200717505

- Difficulty date: June 21, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 18,046 hours, 17,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BURNING SMELL FROM PACKS WITH NO SMOKE.  INSPECTED AND FOUND APU INTAKE SCREEN COVERED WITH CICADAS.  REMOVED CICADAS.  PERFORMED OPERATIONAL CHECK OF PACK SYSTEM WITH NO BURNING SMELL NOTED.  RETURNED AIRCRAFT TO SERVICE.
